# SDR 97ZZZM326

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION IN AFT CARGO COMPARTMENT UNDER STRAP IN LAP SEAM STRINGER 26L, FS 1322.  REPLACED FINGER DOUBLER SECTION PER SRM 51-01 AND TWA STANDARD PRACTICES.  (M)
